# SDR 2008UALA01979

- Difficulty date: April 4, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 55,800 hours, 20,477 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Housing
- Condition: Corroded
- Location: L4 Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L HANDLE BOX CORRODED AROUND INSERTS AND INTERNAL AREA FOR HANDLE ASSY GOUGED.   REPLACED HANDLE BOX.
